# SDR BGJA20140501001

- Difficulty date: February 2, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N4057C
- Make and model: Cessna 414A
- Aircraft serial: 414A0848
- Aircraft time: 8,213 hours
- Engine: Cont TSIO520NB
- Engine time: 1,003 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC65385
- Part serial: 6502527
- Condition: Cracked
- Location: Rt Engine
- Part time: 1,003 hours
- Component: Engine, Cont, RAMSTC
- Component part number: TSIO520NB
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION WE FOUND THE NR 3 CYLINDER TO HAVE A CRACK & WAS LEAKING FUEL DOWN ON TO THE INTAKE PIPE.  PROCEEDED TO INSPECT THE CYLINDER & IT WAS FOUND TO HAVE A CRACK.  THE CRACK WAS BETWEEN THE 1ST & 2ND LARGE COOLING FIN BEHIND THE FUEL INJECTOR & DOWN ALONG THE SIDE AREA.  THE CRACK APPEARED TO BE NEAR THE AREA OF THE VLV SEAT. REPLACEMENT CYLINDER SENT IN TO US FOR FULL WARRANTY.  A BORESCOPE INSPECTION ON A FEW CYLINDERS, CHECKED THE EGT & CHT PROBE.  AFTER ALL INSPECTIONS & TEST FOUND NOTHING WRONG IN THE CYLINDERS OR OUR OPERATION OF THE ACFT.
